# SDR CA021031014

- Difficulty date: September 24, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Hughes 269C1
- Aircraft time: 3,577 hours
- Engine: Lyc HO360C1A
- System (JASC): 7603 · Power Lever
- Part: Bearing
- Part number: M4414M
- Condition: Worn
- Location: Carbuetor
- Component: Carburetor, Precision, HA61060301
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)   BEARING ON CARBURETOR LOOSE IN THROTTLE.  REPLACED BEARING.
